Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Explicit inverses and condition numbers of certain circulants


Authors: S. Charmonman and R. S. Julius
Journal: Math. Comp. 22 (1968), 428-430
MSC: Primary 65.35
MathSciNet review: 0226831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit inverses and condition numbers of two test-circulants with first rows $ \{ a,a + h, \cdots ,a + (n - 1)h\} $ and $ \{ a,ah, \cdots ,a{h^{n - 1}}\} $ respectively are given in terms of the parameters defining the circulants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0226831-9
PII: S 0025-5718(1968)0226831-9
Article copyright: © Copyright 1968 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia